Very sleepy and not activ
My baby Saba had fever and running nose before 4 days my pediatric said it's throat infection and he gave me ibugesic plus,calpol and sinarest... She has put off fever but since morning she s very dull and she s just sleeping and not active at all... Please suggest me I'm very much worried
Like the answers? Chat privately with the doctor of your choice
Hi, thanks for writing to Practo consult. I understand your concern. Very sleepiness might be present due to few reasons, 1. Are you still giving her ibugesic plus, even though fever is not present? The side effect can be slipiness 2. Calpol also contains paracetamol so may be there us overdosing with paracetamol 3 . Sinarest Syp --is it Sinarest AF or just Sinarest syp, because later Aldo contains paracetamol. 4. If all above is not applicable then please revisit your doctor to rule out progression of disease Hope this helps you. Thanks
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.